Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Shadowless

Is it safe to take Tylenol Pm while on accutane?

Recommended Posts

The past week or so I have not slept very much at night maybe 2-4hrs. I constantly wake up and that pretty much ruins my day. I honestly can't remember the last time I slept straight through the night. I am finishing up my second month, I had to stop for 10days due to the side effects and went from 40-80-40 to just 40 a day.

Would taking Tylenol PM do any damage? Does anyone know or suggest any safer sleep medicnes? It's really effecting me at work.

Link to comment
Share on other sites

I'd say give your dermatologist a call. I personally sleep better with accutane because I get more tired during the day, but each person is different.

Also, you don't really need the Tylenol in the Tylenol PM, but rather just the sleep aid, diphenhydramine. You can find this in a product called "simply sleep", or also in Benadryl, where it's one of the active ingredients.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×